# SDR A6WA201845548

- Difficulty date: January 7, 2018
- Submitted: January 9, 2018
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 35,175 hours, 33,886 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501251
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT UPPER OBLIQUE ANGLE CRACKED AT FS 621.00, STR 14L.  REPLACED ANGLE IAW SRM 51-42-21, 51-40-11.
